# SDR SWAA2021091500061

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS779 RBL21 WL156. ; / [01] EVALUATED ON FWD SHIELD AT AFT CARGO BAY BS779 RBL21 WL156;AND NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM; MUST BE REPLACED IAW SRM 51-10-02 PARA#9.; [02] VERIFIED NO SRM LIMITS; [03] REMOVED ON FWD SHIELD AT AFT CARGO BS767-787+5 RBL21 WL156 IAW SRM 51-40-02.; [04] RECEIVED SHIELD P/N 146A8127-12; LOT. 1466598. LOCATED AND DRILLED ON FWD AFT CARGO BAY BTW BS767-BS794. RBL 21; WL 156 IAW SRM 51-40-05-0G-0; DWG# 146A0081. OK TO INSTALL.; [05] VERIFIED NEW PART LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG# 146A0081. OK TO INSTALL; [06] INSTALLED FWD SHIELD AT AFT CARGO BAY BTW BS767-BS794. RBL 21; WL 156 IAW SRM 51-40-05-0G-0; DWG# 146A0081. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] INSTALLED FWD SHIELD AT AFT CARGO BAY BTW BS767-BS794. RBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A0081. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [08] UPDATED PARTS USAGE; [09] VERIFIED INSTALLATION FWD SHIELD AT AFT CARGO BAY BTW BS767-BS794. RBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A0081; [10] TASK COMPLETE
